American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(05C35) AND publication=(jams)
Sort order: Date
Format: Standard display

  
Results: 1 to 4 of 4 found      Go to page: 1

[1] József Balogh, Robert Morris and Wojciech Samotij. Independent sets in hypergraphs. J. Amer. Math. Soc.
Abstract, references, and article information   
View Article: PDF

[2] Hamed Hatami and Serguei Norine. Undecidability of linear inequalities in graph homomorphism densities. J. Amer. Math. Soc. 24 (2011) 547-565. MR 2748400.
Abstract, references, and article information   
View Article: PDF

[3] Jeff Kahn. On a problem of Erd\H os and Lov\'asz. II. $n(r)=O(r)$ . J. Amer. Math. Soc. 7 (1994) 125-143. MR 1224593.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[4] Daniel D. Sleator, Robert E. Tarjan and William P. Thurston. Rotation distance, triangulations, and hyperbolic geometry . J. Amer. Math. Soc. 1 (1988) 647-681. MR 928904.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 4 of 4 found      Go to page: 1